MAUDE Adverse Event Report: SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 9 345 / STERILE; SCREW, FIXATION, BONE

SYNTHES PRODUKTIONS GMBH TIBIAL NAIL-ADVANCED / 9 345 / STERILE; SCREW, FIXATION, BONE
Model Number 04.043.135S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code: jds.Complainant part is not expected to be returned for manufacturer review/ investigation.A device history record (dhr) review was conducted: device history lot - release to warehouse date: 28.05.2021, expiry date: 30.04.2031.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the aiming arm of the tn-a missed the distal hole and had to free hand drill to insert the screw.Procedure was completed successfully with fifteen (15) minutes of surgical delay.Concomitant device reported: locking screw for medullary nails, low profile, 5 mm (part # 04.045.338; lot # unknown; quantity: 1), locking screw for medullary nails, low profile, 5 mm (part # 04.045.334; lot # unknown; quantity: 1), locking screw for medullary nails, low profile, 5 mm (part # 04.045.340; lot # unknown; quantity: 1) , unk - drill (part # unknown; lot # unknown; quantity: unknown).This report is for one (1) tibial nail-advanced / 9 345 / sterile.This is report 1 of 4 for complaint (b)(4).

Brand Name
TIBIAL NAIL-ADVANCED / 9 345 / STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES PRODUKTIONS GMBH
muracherstrasse 3
bettlach 2544
SZ  2544
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13060789
Report Number9612488-2021-00016
Device Sequence Number1427586
Product Code HWC
UDI-Device Identifier10886982297631
UDI-Public(01)10886982297631
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.043.135S
Device Catalogue Number04.043.135S
Device Lot Number147P115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOW PROF LCKNG SCR 5.0 / L 34 / XL25; LOW PROF LCKNG SCR 5.0 / L 38 / XL25; LOW PROF LCKNG SCR 5.0 / L 40 / XL25; TIBIAL NAIL-ADVANCED / 9 345 / STERILE; TIBIAL NAIL-ADVANCED / 9 345 / STERILE; UNK - DRILL BITS: TRAUMA; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM
Patient SexUnknown